# SDR DU4R2007003

- Difficulty date: December 20, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Bs 1681 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATES AFT PIT MAIN CABIN FLOOR STRUCTURE BS 1681.8 FROM LBL 30 TO LBL 50 (3 EA.)  REPAIRED CORROSION UNDER NUT PLATES IN AFT PIT MAIN CABIN FLOOR STRUCTURE BS 1681.8 FROM LBL 30 TO LBL 50.  CUT OUT CORRODED SECTION OF CABIN FLOORBEAM, FABRICATED AND INSTALLED L ANGLE 19.250 BY 1.750 BY 1.250 AND 15.75 BY 1.750 BY 1.125 AND STRAPS 19 BY 1.25 AND 16.750 BY 1.25 ALL FROM 7075-T6 .040.  FABRICATED AND INSTALLED 1 U CHANNEL FROM 7075-T6 .125 AND 1 EA FROM 7075-T6 .063, AND FABRICATED SHEAR WEB FROM 7075-T6 .025 IAW B757 DWG #146N5190, AND B757 SRM 53-00-51 FIG 201.
